| Model Number |
CNWET3 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during intraocular lens (iol) implant procedure, after the lens was implanted in the eye, it was noticed the lens had a huge crack or scratch across the center, surgeon stated that he does not know if this was an issue with the tech who loaded the lens or it was a manufacturer defect.The lens was inserted into the eye and had to be extracted and replaced during initial procedure.There was no patient harm.Additional information has been requested.